# SDR ASAA12911503

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 39,824 hours, 15,393 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1694 UNDER SEAT ROW 15ABC INOPERATIVE.  ACFT GROUNDED. R & R EMERGENCY BATTERY UNDER SEAT ROW 15 ABC IAW MM 31-51-06-960-806.  EMERGENCY LIGHT OPS CHECK GOOD IAW MM 33 51 00 720 801.
